# SDR DALA2016032002106

- Difficulty date: March 19, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Broken
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN LOWER SECTION OF RUDDER L/E.  LOWER SECTION OF RUDDER L/E WAS REPAIRED IAW SRM 51-70-01AD PAR 3.
